# SDR PLGA970730A

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 83465
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

YQB - FLT 4386 - THE LEFT ENGINE LOW OIL PRESSURE WARNING ILLUMINATED DURING TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED  TO THE GATE.  MAINTENANCE REPLACED LEFT OIL PRESSURE WARNING SWITCH.  AIRCRAFT RETURNED TO SERVICE.  (M)
